MathSciNet Relay Station
MathSciNet bibliographic data
MR1762383 41A35 (41A36)
Wang, Jianli; Zhou, Songping On the convergence of modified Baskakov operators. Bull. Inst. Math. Acad. Sinica 28 (2000), no. 2, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement